Per citar aquest document: http://ddd.uab.cat/record/1991
Semilinear Poisson problems in Sobolev-Besov spaces on Lipschitz domains
Dindos, Martin
Mitrea, Marius

Data: 2002
Resum: Extending recent work for the linear Poisson problem for the Laplacian in the framework of Sobolev-Besov spaces on Lipschitz domains by Jerison and Kenig [16], Fabes, Mendez and Mitrea [9], and Mitrea and Taylor [30], here we take up the task of developing a similar sharp theory for semilinear problems of the type [Delta]u-N(x, u) = F(x), equipped with Dirichlet and Neumann boundary conditions.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 46 N. 2 (2002) , p. 353-403, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_46202_03


51 p, 348.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir